Ask an expert
Question

04 Jan 2005

Keppra - hormone impact
Doctor

Currently i am on Keppra - I had a braintumour removed - the medication is to prevent any epiliptic attacks.

I am also on the Pill - Femmodene. My question is - I have pigmentation on my checks and upper lip - I heard that the Pill causes pigmentation. Is the best option for me to go off the pill - will the pigmentation stop and improve? Please also let me know if Keppra impacts on my hormone levels etc.
Answer 294 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill can cause pigmentation. Stopping it may not reverse the effects that are already there, but should prevent any worsening. You could try a lower dose Pill such as Minesse.
Keppra will n ot interfere with the Pill or vice versa.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote